# SDR DALA2020102003414

- Difficulty date: October 16, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED INTERCOSTAL BETWEEN STA=312 AND 328 LBL=46 (W1) AT PASSENGER CABIN.  INTERCOSTAL BETWEEN STA=312 AND 328 LBL=46 (W1) AT PASSENGER CABIN WAS REPAIRED, PER B-737-800 SRM 51-70-11-2R.
